# SDR SWAA2022101172247

- Difficulty date: September 15, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SLAT 8 LOCATED ON THE WING LEADING EDGE SLAT NOSE SKIN AT THE ACTUATOR RIB ON THE SKIN AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 451.97. AT RT WING 2022-466700 / [01] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X11290U021704. DUE DATE: 01-FEB-23.;[02] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N:B16101278; DUE DATE:26/OCT/22;[03] PERFORMED PERMANENT REPAIR PARTS DOUBLER AND FILLER AND FASTENERS LOC. RT WING SLAT 8 NOSE SKIN ATTACH ACTUATOR FITTING SLAT STATION 451.97 IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; FIGURE 202; SHEET 1 ALTERNATIVE 1; MATERIAL USED: ALUMINUM SHEET 7075-T6 0.071? P/O: 2021-203793; ALUMINUM SHEET 7075-T6 0.063? P/O 2021-152041. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIR PARTS DOUBLER AND FILLER AND FASTENERS LOC. RT WING SLAT 8 NOSE SKIN ATTACH ACTUATOR FITTING SLAT STATION 451.97 IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8; FIGURE 202; SHEET 1 ALTERNATIVE 1; MATERIAL USED: ALUMINUM SHEET 7075-T6 0.071? P/O: 2021-203793; ALUMINUM SHEET 7075-T6 0.063? P/O 2021-152041. RII .SEE INDIVIDUAL SIGNOFFS BELOW.
